# SDR DXTA2013080505465

- Difficulty date: August 4, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600799
- Aircraft time: 3,086 hours, 2,530 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: MS24166D2
- Condition: Failed
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND TAXIING TO RAMP, POWER BRAKES CIRCUIT BREAKER TRIPPED.  RECEIVED A LOW BRAKE PRESSURE AND ANTI-SKID INOPERATIVE ILLUMINATED.  NORMAL BRAKE FAILED.  USED EMERGENCY BRAKE PULL TO STOP AIRCRAFT.  R & R RELAY WITH A NEW UNIT.  PERFORMED FUNCTION CHECKS WITH NO DEFECTS NOTED.  PERFORMED BRAKE BLEEDING PROCEDURE REMOVING ALL AIR FROM THE SYSTEM AFTER APPLICATION OF EMERGENCY BRAKES. OPS AND LEAK CHECKED GOOD.
